Alert archive / Georgia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 436, NWS Atlanta, GA

December 4, 2005Clayton County, Henry County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Dec 4, 2005, 5:05 PM EST for Clayton County, Henry County, Georgia. It was in force for 25 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 4, 2005, 5:05 PM EST (22:05 UTC)
Expired
Dec 4, 2005, 5:30 PM EST
In force
25 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Clayton County, GA, Henry County, GA

The radar

The Atlanta radar (KFFC), 34 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 4, 5:13 PM ESTHAIL 0.88Jonesboro, GA
Dec 4, 5:24 PM ESTHAIL 1.25Stockbridge, GA
Dec 4, 5:35 PM ESTTSTM WND DMG6 Ene Jonesboro, GATWO TREES DOWN OFF WALT STEVENS ROAD NEAR THE HENRY COUNTY LINE AND GEORGIA HIGHWAY 138.
Dec 4, 5:40 PM ESTTSTM WND DMG1 N Stockbridge, GAFOUR TO FIVE TREES DOWN OFF OLD ATLANTA HIGHWAY ABOUT ONE MILE NORTH OF GEORGIA HIGHWAY 138. TWO HOMES WITH MINOR DAMAGE AND ONE VEHICLE DAMAGED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 4, 2:18 PM ESTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.1 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2005-12-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 400 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2005-12-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
400 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 042205
SVRFFC
GAC063-151-042230-
/O.NEW.KFFC.SV.W.0436.051204T2205Z-051204T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EST SUN DEC 4 2005

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAYTON COUNTY IN NORTH CENTRAL GEORGIA
  HENRY COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 530 PM EST

* AT 501 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL. THIS
  STORM WAS LOCATED NEAR JONESBORO...AND MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  STOCKBRIDGE...RIVERDALE...PANOLA MOUNTAIN STATE PARK...MORROW...
  LOVEJOY AND FLIPPEN.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3343 8440 3345 8437 3349 8437 3358 8445
      3364 8426 3364 8418 3356 8413 3356 8409
      3349 8402 3349 8398 3341 8437

$$
2 follow-up statements
000 
WWUS52 KFFC 042216
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EST SUN DEC 4 2005

GAC063-151-042230-
/O.CON.KFFC.SV.W.0436.000000T0000Z-051204T2230Z/
HENRY GA-CLAYTON GA-
515 PM EST SUN DEC 4 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EST 
FOR CLAYTON AND HENRY COUNTIES...

AT 515 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED
HAIL.  THIS STORM WAS LOCATED NEAR STOCKBRIDGE...MOVING EAST AT 30 
MPH.  PUBLIC REPORTED NICKEL SIZED HAIL IN JONESBORO AT 513 PM.  
THIS STORM IS MOVING INTO WESTERN HENRY COUNTY AND WILL AFFECT THE 
STOCKBRIDGE AREA BY 525 PM.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FLIPPEN...PANOLA MOUNTAIN STATE PARK AND WHITEHOUSE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EST SUNDAY
EVENING FOR NORTHWESTERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3347 8427 3346 8433 3350 8433 3360 8437
      3364 8426 3364 8418 3356 8413 3356 8409
      3349 8402 3349 8398 3344 8427

$$
000 
WWUS52 KFFC 042221
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 PM EST SUN DEC 4 2005

GAC063-042230-
/O.CAN.KFFC.SV.W.0436.000000T0000Z-051204T2230Z/
CLAYTON GA-
520 PM EST SUN DEC 4 2005

...THE SEVERE THUNDERSTORM WARNING FOR CLAYTON COUNTY IS CANCELLED...

THE STORM THAT TRIGGERED THE WARNING HAS MOVED INTO HENRY COUNTY.  A 
SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EST SUNDAY 
EVENING FOR NORTHWESTERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3350 8421 3350 8427 3354 8427 3361 8425
      3364 8426 3364 8418 3356 8413 3356 8409
      3349 8402 3349 8398 3349 8419

$$

GAC151-042230-
/O.CON.KFFC.SV.W.0436.000000T0000Z-051204T2230Z/
HENRY GA-
520 PM EST SUN DEC 4 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EST 
FOR HENRY COUNTY...

AT 519 PM EST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZED HAIL.  THIS STORM WAS LOCATED NEAR
WHITEHOUSE...OR ABOUT NEAR STOCKBRIDGE...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EST SUNDAY
EVENING FOR NORTHWESTERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3350 8421 3350 8427 3354 8427 3361 8425
      3364 8426 3364 8418 3356 8413 3356 8409
      3349 8402 3349 8398 3349 8419

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 4, 3:27 PM EST, 1 hour 38 minutes earlier.

Area forecast discussion, Dec 4, 3:27 PM EST, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EST SUN DEC 4 2005

.SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)
CURRENT SHORT TERM MODELS ARE IN VERY GOOD AGREEMENT WITH SPEED
AND PLACEMENT OF COLD FRONT. FRONT CURRENTLY OVER A LINE FROM
CEDARTOWN TO DAHLONEGA WILL DRIFT SOUTHWARD TO NEAR A CARROLLTON
TO ATLANTA TO ATHENS LINE BY 00Z...AND STALL JUST SOUTH OF THIS
LINE BY 06Z. SEVERE THUNDERSTORM WATCH OUT UNTIL 8 PM FOR WEST
GEORGIA...INCLUDING THE ATLANTA METROPOLITAN AREA...COLUMBUS AND
MACON. AREAS NORTH OF THE FRONT HAS HAD OCCASIONAL SHOWERS ALL
DAY...WHILE AREAS SOUTH OF FRONT BROKE OUT FOR SEVERAL HOURS.
THE STRONGER THUNDERSTORMS HAVE BEGUN TO FIRE ALONG SOUTHERN EDGE
OF CLOUDS. INSTABILITY INDICES ARE MARGINAL...AND SHEAR WILL
BECOME UNIDIRECTIONAL OVER THE NEXT SEVERAL HOURS SO MAIN THREAT
WITH ANY SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING
WINDS. MODELS DEVELOP A SURFACE LOW WHICH RIDES ALONG FRONT
TOMORROW AS APPROACHING UPPER LEVEL SHORT WAVE TREKS OVER
TENNESSEE VALLEY TOMORROW AFTERNOON..PUSHING FRONT/SURFACE LOW TO
THE EAST. DEEP SOUTHWEST WINDS WILL PUMP GOOD MOISTURE ALONG AND
SOUTH OF FRONT...SETTING UP HEAVY RAIN TOMORROW MORNING.
INSTABILITY DROPS OFF DURING THE DAY TOMORROW AND WILL CONTINUE
TO LEAVE THUNDER OUT OF FORECAST. SURFACE FRONT EXITS FORECAST
AREA BY 00Z TUESDAY...WITH SHOWERS TAPERING OFF FROM NORTHWEST TO
SOUTHEAST DURING THE AFTERNOON HOURS. TEMPERATURES TOMORROW WILL BE
QUITE TRICKY...AREAS AHEAD OF FRONT WILL WARM UP A FEW DEGREES
DURING THE MORNING HOURS WHILE AREAS BEHIND FRONT WILL SEE STEADY
OR FALLING TEMPERATURES THROUGHOUT THE DAY. SURFACE HIGH PRESSURE
BEGINS TO BUILD INTO THE SOUTHEAST ON TUESDAY.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
UPPER LEVEL WINDS REMAIN ZONAL THROUGH THE EXTENDED PERIODS...WITH
SEVERAL SHORT WAVES PASSING JUST NORTH OF FORECAST AREA WEDNESDAY
NIGHT INTO THURSDAY AND AGAIN FRIDAY NIGHT. CURRENTLY THERE IS NO
MOISTURE ASSOCIATED WITH EITHER SYSTEM...BUT WILL HAVE TO CONTINUE
TO MONITOR AS ATMOSPHERE WILL BE COLD ENOUGH TO SQUEEZE OUT SOME
SNOW IN NORTH GEORGIA IF MOISTURE BECOMES AVAILABLE. OTHERWISE
EXTENDED PERIODS WILL BE DRY WITH BELOW NORMAL TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         49  51  29  53 /  90 100  10  10
ATHENS          48  52  29  55 /  90 100  10  10
GAINESVILLE     45  48  28  51 / 100  90  10  10
ROME            46  47  28  52 / 100  60  10   5
COLUMBUS        58  63  34  58 /  80 100  10  10
MACON           55  64  33  61 /  70 100  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

12
Hazardous weather outlook, Dec 4, 1:40 PM EST, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
140 PM EST SUN DEC 4 2005

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051045-
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
140 PM EST SUN DEC 4 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND
EVENING...

.SYNOPSIS...
A COLD FRONT STRETCHED FROM SOUTHERN LOUISIANA...ACROSS CENTRAL
ALABAMA...EXTREME NORTH GEORGIA AND INTO THE CAROLINAS THIS
AFTERNOON. THIS FRONT WILL REMAIN NEARLY STATIONARY OVERNIGHT AS LOW
PRESSURE  DEVELOPS ON THE FRONTAL BOUNDARY AND MOVES ACROSS GEORGIA
EARLY MONDAY.

.PRIMARY HAZARDS...THE PRIMARY HAZARDS WILL BE HAIL AND DAMAGING
WINDS.

.DISCUSSION...STRONG SOUTHERLY WINDS WERE BRINGING MOISTURE AND WARM
AIR INTO GEORGIA SOUTH OF THE SURFACE FRONT. THIS HEATING SHOULD
HELP INCREASE THE INSTABILITY OF THE AIR MASS THIS AFTERNOON AND
EVENING. THIS HEATING COMBINED WITH STRONG WIND SHEAR ALOFT MAY
SUPPORT ISOLATED SEVERE THUNDERSTORMS. THE MOST FAVORED REGION FOR
ANY SEVERE DEVELOPMENT WOULD BE WEST CENTRAL GEORGIA THIS AFTERNOON
AND EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER EXPECTED THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

In the hours before

Local storm report, Dec 4, 4:12 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EST SUN DEC 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             WOODSTOCK               34.10N 84.51W
12/04/2005  1.00 INCH        CHEROKEE           GA   PUBLIC

0357 PM     HAIL             CUMMING                 34.21N 84.14W
12/04/2005  0.88 INCH        FORSYTH            GA   PUBLIC

&&

EA
Special weather statement, Dec 4, 4:28 PM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
428 PM EST SUN DEC 4 2005

GAZ075-042200-

428 PM EST SUN DEC 4 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 MPH WINDS IN
NORTHERN GLASCOCK COUNTY UNTIL 500 PM EST...

AT 426 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GIBSON...MOVING EAST AT 30 MPH.  THE
STRONGEST PART OF THE STORM WILL REMAIN IN WARREN COUNTY...BUT
NORTHERN GLASCOCK COUNTY WILL EXPERIENCE THE EDGE OF THE
STORM...BRINGING PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH TO THAT
AREA.  IF THE STORM IN WARREN COUNTY DEVELOPS FARTHER SOUTH...A
WARNING MAY BE NEEDED FOR GLASCOCK COUNTY.
Special weather statement, Dec 4, 4:40 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EST SUN DEC 4 2005

GAZ054-042200-

440 PM EST SUN DEC 4 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN NORTHERN FAYETTE COUNTY UNTIL 500 PM EST...

AT 435 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TYRONE...MOVING EAST AT 40 MPH.  THIS STORM
IS WEAKENING AS IT MOVES EAST...BUT PEA-SIZED HAIL AND WIND GUST ARE
POSSIBLE IN NORTHERN FAYETTE COUNTY.
Local storm report, Dec 4, 4:42 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EST SUN DEC 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             VILLA RICA              33.73N 84.92W
12/04/2005  1.00 INCH        CARROLL            GA   PUBLIC

0420 PM     HAIL             CULVERTON               33.31N 82.90W
12/04/2005  1.00 INCH        HANCOCK            GA   TRAINED SPOTTER

&&

EA
Local storm report, Dec 4, 4:55 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EST SUN DEC 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             ALPHARETTA              34.07N 84.27W
12/04/2005  1.00 INCH        FULTON             GA   PUBLIC

0430 PM     HAIL             5 N DACULA              34.06N 83.89W
12/04/2005  1.00 INCH        GWINNETT           GA   PUBLIC

0443 PM     HAIL             AUSTELL                 33.82N 84.64W
12/04/2005  0.88 INCH        COBB               GA   PUBLIC

&&

EA
Local storm report, Dec 4, 5:05 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EST SUN DEC 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             2 ESE PENDERGRASS       34.15N 83.65W
12/04/2005  0.88 INCH        JACKSON            GA   PUBLIC

0445 PM     HAIL             LITHIA SPRINGS          33.78N 84.64W
12/04/2005  1.00 INCH        DOUGLAS            GA   PUBLIC

&&

EA

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 4, 4:41 AM ESTSevere Thunderstorm WarningFFCFloyd, Polk34 min
Dec 4, 3:13 PM ESTSevere Thunderstorm WarningFFCBartow, Cherokee32 min
Dec 4, 3:28 PM ESTSevere Thunderstorm WarningFFCHeard39 min
Dec 4, 3:40 PM ESTSevere Thunderstorm WarningFFCForsyth, Fulton35 min
Dec 4, 3:44 PM ESTSevere Thunderstorm WarningFFCHancock37 min
Dec 4, 3:47 PM ESTSevere Thunderstorm WarningFFCCobb28 min
Dec 4, 3:53 PM ESTSevere Thunderstorm WarningFFCCarroll, Haralson22 min
Dec 4, 4:03 PM ESTSevere Thunderstorm WarningFFCCoweta42 min
Dec 4, 4:03 PM ESTSevere Thunderstorm WarningFFCGwinnett, Hall27 min
Dec 4, 4:04 PM ESTSevere Thunderstorm WarningFFCWarren41 min
Dec 4, 4:06 PM ESTSevere Thunderstorm WarningFFCDouglas, Paulding24 min
Dec 4, 4:08 PM ESTSevere Thunderstorm WarningFFCFulton22 min
Dec 4, 4:26 PM ESTSevere Thunderstorm WarningFFCJackson34 min
Dec 4, 4:29 PM ESTSevere Thunderstorm WarningFFCCobb, Douglas, Paulding31 min
Dec 4, 4:33 PM ESTSevere Thunderstorm WarningFFCGlascock27 min
Dec 4, 4:50 PM ESTSevere Thunderstorm WarningFFCFulton25 min
Dec 4, 4:54 PM ESTSevere Thunderstorm WarningFFCBarrow21 min
Dec 4, 5:24 PM ESTSevere Thunderstorm WarningFFCNewton, Rockdale36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.